# SDR AWXA200200672

- Difficulty date: July 26, 2002
- Submitted: July 29, 2002
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 17,930 hours, 6,945 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: E0052R8B3APNE
- Condition: Broken
- Location: Seat Row 22 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION VARIOUS EMERGENCY LIGHTS OUT IN CABIN 4 (EA) SEAT 1 (EA) CEILING WERE FOUND INOPERATIVE. MAINTENANCE REPAIRED A CONNECTOR AT SEAT ROW 22 L/H, OPERATIONAL CHECK OF LIGHTING SYSTEM WAS GOOD.
